For Better Performance Please Use Chrome or Firefox Web Browser

Publications

 

journal 2016

Akhtari, Fatemeh;  Nasr-Isfahani, Rasoul

Amenable locally compact semigroups and‎ ‎a fixed point property,

Fixed  Point  Theory  (2016),  to appear.

 

Akhtari, Fatemeh;  Nasr-Isfahani, Rasoul

Voiculescu amenable Hopf von Neumann algebras with pplications,

J. Algebra Appl.  (2016),  to appear.

 

 Nasr-Isfahani, Rasoul; Nemati, Mehdi

Fixed point  properties related to character amenable Banach algebras,

Fixed  Point  Theory  (2016),  to appear.

 

journal 2014

Akhtari, Fatemeh;  Nasr-Isfahani, Rasoul

Strongly amenable representations of involutive Banach algebras,

Positivity 18 (2014), no. 2, 395–412.

 

Nasr-Isfahani, Rasoul; Soltani Renani, Sima

Character injectivity and projectivity of Banach modules,

Oxford  Quart.  J.  Math. 65 (2014), no. 2, 665–676.

 

Dashti, Mahshid, Nasr-Isfahani, Rasoul; Soltani Renani, Sima

Character amenability of Lipschitz algebras.

Canad. Math. Bull. 57 (2014), no. 1, 37–41.

 

Akhtari, Fatemeh;  Nasr-Isfahani, Rasoul

Involutions on certain Banach algebras related to locally compact groups,

Period. Math. Hungar. 68 (2014), no. 2, 143–149

 

journal 2013

Nasr-Isfahani, Rasoul;  Soltani Renani, Sima,

Amenable locally compact semigroups and‎ ‎a fixed point property,

Oxford  Quart. J. Math. (2013), to appear

 

Akhtari, Fatemeh;  Nasr-Isfahani, Rasoul

Strongly amenable representations of involutive Banach algebras.

Positivity  (2013), to appear.

 

Mohammad-Reza Ghanei;  Nasr-Isfahani, Rasoul; 

Inner amenability of  locally compact quantum groups.

Internat. J. Math.  (2013), to appear.

 

Dashti, Mahshid, Nasr-Isfahani, Rasoul; Soltani Renani, Sima

Character amenability of Lipschitz algebras.

Canad. Math. Bull. (2013), to appear.


Dashti, Mahshid, Nasr-Isfahani, RasoulSoltani Renani, Sima

Vector-valued invariant means on spaces of bounded operators on Banach algebras.

Collog.Math.  (2013),  to appear.

 

Desaulniers, Shawn; Nasr-Isfahani, Rasoul; Nemati, Mehdi

Common fixed point properties and amenability of a class of Banach algebras.

J. Math. Anal. Appl. 402 (2013),  536–544.

 

Javanshiri, Hossein; Nasr-Isfahani, Rasoul;

The strict topology for the space of Radon measures on a locally compact Hausdorff space.

Topology Appl. 160 (2013),  887–895.

 

journal 2012

Abtahi, Fatemeh; Nasr-Isfahani, Rasoul

Convolution on L p -spaces of a locally compact group.

 Math. Slovaca 62 (2012)  479-486.

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

On the maximal and minimal Left ideals of certain Banach algebras on locally compact groups.

Results Math. 62 (2012), no. 1-2, 157–165.

 

Javanshiri, Hossein; Nasr-Isfahani, Rasoul

The strong dual of measure algebras with certain locally convex topologies.

Bull. Austral. Math. Soc. (2012), to appear.

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

The topological center of weighted semigroup algebras with a strict toplogy.

Rocky Mountain J. Math979-998  (2012)42

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

 On the topological center of a Banach algebra related to a foundation topological semigroup.

Semigroup  Forum  84 (2012), no. 1, 33–38.

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

On the second conjugate of the weighted semigroup algebra for a locally compact semigroup.

Questiones Math. 35 (2012), 219-227.

 

Abtahi, Fatemeh; Nasr-Isfahani, Rasoul; Rejali, Ali,

Bochner algebras and their compact multipliers.

Math. Slovaca 62 (2012)  479-486.

 

Abtahi, Fatemeh; Nasr-Isfahani, Rasoul; Rejali, Ali,

Convolution on weighted Lp-spaces of locally compact groups.

Proc. Rom. Acad. Ser. A Math. 13 (2012),  97–102.

 

journal 2011

Nasr-Isfahani, Rasoul; Soltani Renani, Sima

Character contractibility of Banach algebras and homological properties of Banach modules.

 Studia Math. 202 (2011), no. 3, 205–225

 

Maghsoudi, Saeid; Mehdipour, Mohammad Javad; Nasr-Isfahani, Rasoul

Compact right multipliers on a Banach algebra related to locally compact  semigroups.  

 Semigroup Forum 83 (2011), no. 2, 205–213.

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

Strict topology as a mixed topology on Lebesgue spaces.

Bull. Austral. Math. Soc. 84 (2011), no. 3, 504–515.

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

Separating maps on weighted functions algebras on topological groups.

Math. Slovaca,61 (2011), no. 6, 941–948.

 


 Maghsoudi, Saeid; Mehdipour, Mohammad Javad; Nasr-Isfahani, Rasoul

 Compact right multipliers on a Banach algebra related to locally compact  semigroups.  

Semigroup Forum 83 (2011), no. 2, 205–213.

 

Nasr-Isfahani, Rasoul; Nemati, Mehdi

Essential character amenability of Banach algebras.

Bull. Austral. Math. Soc. 84 (2011), 372-386 .

 

Bahrami, Farid; Nasr-Isfahani, Rasoul; Soltani Renani, Sima

Homological properties of certain Banach modules over group algebras.

Proc. Edinburge Math. Soc. (2) 54 (2011), no. 2, 321–328.

 

Nasr-Isfahani, Rasoul; Nemati, Mehdi

Cohomological characterizations of character pseudo-amenable Banach algebras. 

Bull. Austral. Math. Soc.  84 (2011), no. 2, 229–237  
 

Nasr-Isfahani, Rasoul; Nemati, Mehdi

Ergodic characterizations of character amenability and contractibility of Banach algebras.

Bull. Belg. Math. Soc. 18 (2011)  623-633 .

Nasr-Isfahani, Rasoul; Soltani Renani, Sima

 On homological properties for some modules of uniformly continuous functions.

 Bull. Austral. Math. Soc. 84 (2011), no. 2, 177–185

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

Strict topology over the space of measures with continuous translations on a semigroup.

Acta Math. Sin. 27 (2011), no. 5, 933–942.

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

The strict topology on the discrete Lebesgue spaces.

Bull. Austral. Math. Soc.  83 (2011), no. 2, 241–255.

 

journal 2010


Abtahi, Fatemeh; Nasr-Isfahani, Rasoul; Rejali, Ali

Weighted $L^p$Lp-conjecture for locally compact groups.

 Period. Math. Hungar. 60 (2010), no. 1, 1–11.

 

Alaghmandan, Mahmood; Nasr-Isfahani, Rasoul; Nemati, Mehdi

On φ-contractibility of the Lebesgue-Fourier algebra of a locally compact group.

Arch. Math. (Basel) 95 (2010), no. 4, 373–379.

 

Alaghmandan, Mahmood; Nasr-Isfahani, Rasoul; Nemati, Mehdi

Character amenability and contractibility of abstract Segal algebras.

Bull. Austral. Math. Soc. 82 (2010), no. 2, 274–281.

 

Mehdipour, Mohammad  Javad; Nasr-Isfahani, Rasoul

Weakly compact multipliers on Banach algebras related to a locally compact group.

Acta Math. Hungar. 127 (2010), no. 3, 195–206.

 

    journal 2009

Abtahi, Fatemeh; Nasr-Isfahani, Rasoul; Rejali, Ali

On the weighted $l^p$lp-space of a discrete group.

 Publ. Math. Debrecen 75 (2009), no. 3-4, 365–374.

 

Mohammadzadeh, Bahram; Nasr-Isfahani, Rasoul

A fixed point properties characterizing inner amenable locally compact semigroups.

Bull. Belg. Math. Soc. 16 (2009), no. 3, 525–532.

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

The Arens regularity of certain Banach algebras related to compactly cancellative semigroups.

 Bull. Belg. Math. Soc.  16 (2009), no. 2, 205–221.

 

Mehdipour, Mohammad  Javad.; Nasr-Isfahani, Rasoul

Compact left multipliers on Banach algebras related to locally compact groups.

Bull. Austral. Math. Soc.  79 (2009), no. 2, 227–238.

Mohammadzadeh, Bahram; Nasr-Isfahani, Rasoul

Inner invariant means on locally compact topological semigroups.

Bull. Belg. Math. Soc. 16 (2009), no. 1, 129–144.

 

 

   journal 2008

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul; Rejali, Ali

Arens multiplication on Banach algebras related to locally compact semigroups.

Math. Nachr. 281 (2008), no. 10, 1495–1510.

 

 

   journal 2007


Lashkarizadeh Bami, Mahmoud; Mohammadzadeh, Bahram; Nasr-Isfahani, Rasoul

Inner invariant extensions of Dirac measures on compactly cancellative topological semigroups.

Bull. Belg. Math. Soc. 14 (2007), no. 4, 699–708.

 

Abtahi, Fatemeh; Nasr-Isfahani, Rasoul; Rejali, Ali

On the $L^p$Lp-conjecture for locally compact groups.

Arch. Math. (Basel) 89 (2007), no. 3, 237–242.

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul

Arens regularity of semigroup algebras with certain locally convex topologies.

Semigroup Forum 75 (2007), no. 2, 345–358.

 

Mehdipour, Mohammad-Javad; Nasr-Isfahani, Rasoul

 Completely continuous elements of Banach algebras related to locally compact groups.

 Bull. Austral. Math. Soc. 76 (2007), no. 1, 49–54.

 

 

   journal 2006

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul; Rejali, Ali

The dual of semigroup algebras with certain locally convex topologies.

Semigroup Forum 73 (2006), no. 3, 367–376.

 

Mohammadzadeh, Bahram; Nasr-Isfahani, Rasoul

Positive elements of left amenable Lau algebras.

Bull. Belg. Math. Soc. 13 (2006), no. 2, 319–324.

 

Maghsoudi, Saeid; Nasr-Isfahani, Rasoul; Rejali, Ali

Strong Arens irregularity of Beurling algebras with a locally convex topology.

Arch. Math. (Basel) 86 (2006), no. 5, 437–448.

 

   journal 2005


Mohammadzadeh, Bahram; Nasr-Isfahani, Rasoul

 Inner invariant means on discrete semigroups with identity.

Sci. Math. Japon. 63 (2005), no. 3, 443–453.

 

   journal 2004

Nasr-Isfahani, Rasoul

Strongly amenable ∗-representations of Lau ∗-algebras.

Rev. Roumaine Math. Pures Appl. 49 (2004), no. 5-6, 545–556.

 

Nasr-Isfahani, Rasoul

Fixed point characterization of left amenable Lau algebras.

Int. J. Math. Math. Sci. 61-64 (2004), 3333–3338

   journal 2003


Nasr-Isfahani, Rasoul

Integral representation for exponentially bounded negative-definite functions on hypergroups.

 Math. Nachr. 256 (2003), 82–87.

 

  journal 2002

Nasr-Isfahani, Rasoul

Ergodic theoretic characterization of left amenable Lau algebras.

Bull. Iranian Math. Soc. 28 (2002), no. 2, 29–35

 

Nasr-Isfahani, Rasoul

L∞ -representation spaces of hypergroups.

 New Zealand J. Math. 31 (2002), no. 2, 165–172

 

  journal 2001


Nasr-Isfahani, Rasoul

On exponentially bounded positive-definite functions on hypergroups.

 Arch. Math. (Basel) 76 (2001), no. 6, 455–457.

 

Nasr-Isfahani, Rasoul

Inner amenability of Lau algebras.

Arch. Math. (Brno) 37 (2001), no. 1, 45–55.

 

  journal 2000


Nasr-Isfahani, Rasoul

 Factorization in some ideals of Lau algebras with applications to semigroup algebras.

Bull. Belg. Math. Soc.  7 (2000), no. 3, 429–433.

 

Nasr-Isfahani, Rasoul

 Factorization in some ideals of Lau algebras with applications to semigroup algebras.

Bull. Belg. Math. Soc.  7 (2000), no. 3, 429–433.

 

 

Add new comment

Plain text

  • Allowed HTML tags: <a> <em> <strong> <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd> <br> </br> <br/>
  • Web page addresses and e-mail addresses turn into links automatically.
CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

تحت نظارت وف بومی